Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Mild pain in upper left rib wile taking deep breath, got dizzy. Having heavy periods with headaches and cramps. Is it related ?

I have a mild pain in my upper left rib but when I take a deep breath it hurts a little worse. Then all of a sudden I got real dizzy and it almost felt like I was going to black out because I could barely see for a few seconds. I was sitting down and flew off the couch because it scared me. I also have a heavy period right now which I haven t had before with a few headaches and bad cramps . could that be the cause? It really scared me!
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling of dizziness, headaches and cramps are likely to be related to the heavy bleeding that you are having. The pain below the ribs could be a referred pain. Do start taking iron supplements and see if it improves.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor